Sh:438

Bib entry
@article{Sh:438,
 author = {Goldstern, Martin and Judah, Haim I. and Shelah, Saharon},
 title = {{Strong measure zero sets without Cohen reals}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {58},
 number = {4},
 year = {1993},
 pages = {1323--1341},
 issn = {0022-4812},
 doi = {10.2307/2275146},
 mrclass = {03E35 (04A15 04A20)},
 mrnumber = {1253925},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.2307/2275146},
 note = {\href{https://arxiv.org/abs/math/9306214}{arXiv: math/9306214}},
 arxiv_number = {math/9306214}
}